# SDR SIMA202009109002

- Difficulty date: September 9, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N278NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000784
- Aircraft time: 3,379 hours, 2,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LT BATT FAULT ADVISORY.  EMERGENCY LIGHTS COME ON WHEN POWERING GROUND SERVICE.  C/A-FOUND FWD 2 EMERGENCY PACKS GOING INTO TEST MODE ON POWER UP.  REMOVED AND REPLACED I/O CARD SPDA J11, IAW AMM CH 24-61-05.  OPS CHECK OK, IAW AMM CH 33-50-00..
